# SDR AALA20070051

- Difficulty date: December 18, 2006
- Submitted: January 12, 2007
- Operation: Air carrier
- Aircraft: N258AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49288
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Control Cable
- Part number: 3913359545
- Condition: Frayed
- Location: Tail Cone
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - DURING SCHEDULED MAINTENANCE, FOUND TAIL CONE JETTISON HOIST CONTROL CABLE FRAYED.  REPLACED TAIL CONE JETTISON HOIST CONTROL CABLE.  SYSTEM GROUND CHECKED NORMAL OPERATION.
